# SDR GAIA02086ST

- Difficulty date: September 3, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, IT WAS DISCOVERED THAT THE MAIN CARGO COMPARTMENT INTERIOR BS 720B HAD A CRACK AT STRINGER S15R END, FORWARD OF WING LIGHT SUPPORT.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED NEW PART IAW B727 SRM 53-10-3, FIGURE 5. THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
